I'm really trying to get to the root of my weird headaches lately (sharp, tension-like headaches and a lot of pressure and light-headedness)... I've thought of everything from the worst possible scenarios like strokes or anyeurisms to my TMJ to a sinus infection and I just can't figure it out...
Then it dawned on me that I've been trying to ween myself off of Xanax as my doctor ordered. I seem to get these horrible feelings a day or so after I don't take a pill. Instead of taking a .5mg dosage every night (to help with sleep) as I usually do, I'll take .5mg two nights in a row, then .25, then go a couple nights without taking anything. The day after my first night without Xanax is usually when I start getting these headaches. Neither Excedrin nor Tylenol alleviates the pressure... the only thing that seems to work is Sudafed, though, from what the doctor has told me, there isn't anything wrong with my sinuses.
So I'm wondering if I'm not experiencing some type of withdrawal... I had at one time, when my prescription ran out and I had no more refills, but it was nothing like this. I'd gotten sweaty and shaky, but no headaches. My dosage was also higher then (1mg per night).
Anyone else every experience something like this?
Edited to add: Also, I took a couple Sudafed about two and a half hours ago... would it be okay to take at least a half a Xanax right now? My heart's feeling a little weird and I'm getting sort of nervous about it... don't wanna go into panic mode or anything.